Dr. Bateman answers IOM questions from the community: Part 2
Clark Ellis brings us Part 2 of an interview with Dr. Lucinda Bateman, where she answered questions posed by the patient community …
Discuss the article on the Forums.

Thiamine and POTS - a possible remedy

Discussion in 'Problems Standing: Orthostatic Intolerance; POTS' started by Mary, Jun 26, 2014.

  1. Mary

    Mary Senior Member

    Messages:
    632
    Likes:
    636
    I posted this yesterday on the autonomia/cardio board as I didn't see this board. You might find it interesting:

    I've recently read about a thiamine deficiency or inability to properly utilize thiamine as causing autonomia, POTS and other ailments. Here are a couple of links:

    http://www.hormonesmatter.com/thiamine-deficiency-causes-problems/
    http://www.dinet.org/index.php/community/member-stories?start=28

    I first started reading about thiamine, and its link to energy, here:
    http://www.prohealth.com/library/showarticle.cfm?libid=18187

    I have CFS, not FM, and I think I have mild POTS. I didn't tolerate high doses of thiamine but did okay on 50 mg. So if one were going to try taking high doses, I'd suggest starting slowly, 100 mg. at a time.

    Mary
     
    merylg likes this.
  2. ukxmrv

    ukxmrv Senior Member

    Messages:
    3,731
    Likes:
    2,542
    London
    merylg likes this.
  3. Mary

    Mary Senior Member

    Messages:
    632
    Likes:
    636
    Thanks, uk. I did read a lot about thiamine recently along the same lines, I read the article about the person taking a very high dose of thiamine and getting her energy back. Actually I tried thiamine but could only tolerate 50-100 mg. But I don't have FM either, I do have CFS.

    But - it was new information for me when I read that a thiamine deficiency, or an inability to properly use thiamine, could be a contributing factor in POTS. So that's why I posted this.

    Mary
     
    ukxmrv and merylg like this.

See more popular forum discussions.

Share This Page